# SDR 06FDEA1553

- Difficulty date: April 20, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN EXTERIOR SIDE WITH EXTERNAL LONGITUDIANL REPAIR DOUBLER AT PACK 2 ACCESS DOOR 113AL (REF EO 1-5100-7-5001).
